CSpace
On a conjecture in Moreau-Yosida approximation of a nonsmooth convex function
Sun, DF; Han, JY
1997-09-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume42Issue:17Pages:1423-1426
Keywordconvex function Moreau-Yosida approximation piecewise smooth
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1997XU00100004
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29070
Collection中国科学院数学与系统科学研究院
Corresponding AuthorSun, DF
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Sun, DF,Han, JY. On a conjecture in Moreau-Yosida approximation of a nonsmooth convex function[J]. CHINESE SCIENCE BULLETIN,1997,42(17):1423-1426.
APA Sun, DF,&Han, JY.(1997).On a conjecture in Moreau-Yosida approximation of a nonsmooth convex function.CHINESE SCIENCE BULLETIN,42(17),1423-1426.
MLA Sun, DF,et al."On a conjecture in Moreau-Yosida approximation of a nonsmooth convex function".CHINESE SCIENCE BULLETIN 42.17(1997):1423-1426.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, DF]'s Articles
[Han, JY]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, DF]'s Articles
[Han, JY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, DF]'s Articles
[Han, JY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.